Certain aspects of the Riemann problem for the case of an equation with four singular points
Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 445-455
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_3_a3,
author = {V. I. Mossakovskii and A. A. Novopashin and A. G. Biskup},
title = {Certain aspects of the {Riemann} problem for the case of an equation with four singular points},
journal = {Differencialʹnye uravneni\^a},
pages = {445--455},
year = {1975},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_3_a3/}
}
TY - JOUR AU - V. I. Mossakovskii AU - A. A. Novopashin AU - A. G. Biskup TI - Certain aspects of the Riemann problem for the case of an equation with four singular points JO - Differencialʹnye uravneniâ PY - 1975 SP - 445 EP - 455 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_3_a3/ LA - ru ID - DE_1975_11_3_a3 ER -
%0 Journal Article %A V. I. Mossakovskii %A A. A. Novopashin %A A. G. Biskup %T Certain aspects of the Riemann problem for the case of an equation with four singular points %J Differencialʹnye uravneniâ %D 1975 %P 445-455 %V 11 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1975_11_3_a3/ %G ru %F DE_1975_11_3_a3
V. I. Mossakovskii; A. A. Novopashin; A. G. Biskup. Certain aspects of the Riemann problem for the case of an equation with four singular points. Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 445-455. http://geodesic.mathdoc.fr/item/DE_1975_11_3_a3/